# SDR DLM90070817

- Difficulty date: June 24, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD 900
- Aircraft serial: 53383
- Aircraft time: 33,900 hours, 18,022 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5924802133
- Condition: Dented
- Location: Bs 245 L17-18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT NEAR STA 245 BETWEEN L-17L AND L-18L.  CUT OUT DENT AND INSTALL REPAIR DOUBLER.
